Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 8 (1954), 188
DOI: https://doi.org/10.1090/S0025-5718-54-99325-4
Original Article: Math. Comp. 6 (1952), 224-236.
Original Article: Math. Comp. 7 (1953), 33-34.
Original Article: Math. Comp. 7 (1953), 168-184.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-54-99325-4
Article copyright: © Copyright 1954 American Mathematical Society